Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking Metformin to conceive, no periods. Have cold, fever, cramps. Possibility of conceiving?

Dear Doctor, My period was due on 5th December. I have 36 days cycle. Till date there is no sign of pregnancy. Last period was on 31st October 2012. I am trying to conceive for the last 10 months without any hopes. I have ben taking Metformin for the last 4 month. My Husband too has low Sperm Count problem. I am getting Cold & fever for the last one week and also Getting cramps for almost 2 days. No spotting noiced. At the same time I am having pain slight pain below my belly button. Is there a posibility that I have Conceived? Pease advice?
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
the first thing to do is to go get a pregnancy test done. Secondly, a proper infertility work up needs to be done to rule out and diagnose other causes of infertiity, Your husband deserves a consultation with the urologist. These might help in better ascertaining the situation and more effective and adapted treatment options to be offered you.
Answered: Mon, 17 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor